# SDR REXA98012

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Gate
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CLIMB, AIRCRAFT HAD A 10 TO 15 DEGREE HEADING SPLIT.  ADJUSTED LEFT HAND FLUX GATE.  GROUND OPS CHECKED GOOD.  (X)
